Full Text: PDF
Received June 5, 2017; Accepted January 6, 2018; Published 19, 2018
Abstract. The existence results of positive nontrivial solutions for a class of even order p-Laplacian systems are obtained. The proof of our main results is based on a well-known fixed point theorem in cones.
How to Cite this Article:
Ronghua Liu, Yuanfang Ru, Fanglei Wang, On positive solutions of a system of (2n,2m)-order p-Laplacian equations, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 5, pp. 1-10.